MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 174015
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: occurred during a laparoscopic promontofixation.While trying to close the peritoneum, the device partially fired.To complete the closure, another device was used.No patient injury or extension in surgical time.Patient status is alive, no injury.

Brand Name
MULTIFIRE ENDO HERNIA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key6880773
Report Number2647580-2017-06741
Device Sequence Number124977
Product Code GCJ
UDI-Device Identifier10884521070554
UDI-Public10884521070554
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number174015
Device Catalogue Number174015
Device Lot NumberP5K0142X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR